# SDR EPHR20140120004

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: General aviation
- Aircraft: N743WA
- Make and model: Boeing 747412
- Aircraft serial: 26562
- Aircraft time: 72,758 hours, 9,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB MID FLAP LEADING EDGE SKIN UPPER SURFACE PUNCTURED AT WBL 329. REPAIRED IAW SRM 51-70-06.
